I have liver problems and I have been having leg cramps for the past two days.
You can not take this medication.
"Before taking quinine, tell your doctor if you have heart disease or a heart rhythm disorder, low potassium levels in your blood (hypokalemia), kidney disease, or liver disease"
Try just tonic water that will help the leg cramps. When you have a cramp just drink it.
I would personally give one of the doctors (ER doctor or Liver doctor) you are a seeing a call before taking this medication do to the fact that the manufacture suggests taking to a doctor before taking this medication if you do have liver problems. It's just a precaution. Hope this helps. Happy Holidays!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Feb 2010 • 1 answer
I get sever leg cramps, I was on qualaquin, insurance provider droped this medication. found out the
Posted 2 Apr 2010 • 2 answers
Posted 28 Apr 2012 • 1 answer
Posted 15 May 2013 • 2 answers
Posted 12 Dec 2014 • 1 answer